# SDR AALA201711279050

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 25,412 hours, 9,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 47352
- Condition: Inoperative
- Location: Cabin
- Part time: 19,454 hours, 7,627 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS POWER SUPPLIES (BATTERY PACKS) FAILED TEST.  REMOVED AND REPLACED POWER SUPPLIES IN MID CABIN M1695 (AALA20171125002), MID CABIN M1694 (AALA201711279049), AFT GALLEY M1672 (AALA201711279036), AND AFT GALLEY M1673 PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
